# SDR DALA2024022802765

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y1037 OVER LONG 17 RH AT CPAX. SUMMARY OF NRC 00409: FRAME STA 1037 OVER LONG 17 RH AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4. (LP #0221351)
